# SDR UPS04M42832

- Difficulty date: August 1, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 1751780010004
- Part serial: 00122947
- Condition: Inoperative
- Location: E/E Bay Atc
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, DIVERSION - BOTH ATC TRANSPONDER MODE C FUNC INOP.  ATC REQUIRED DIV TO STN.  *S/D*  SWAPPED POSITIONS OF ATC TRANSPONDERS IAW 34-54-01.  PERFORMED BITE CHECK ON BOTH ATC TRANSPONDERS CHECKED OK AS PER AMM 34-54-00 (OPERATIONAL TEST) POSITIONS OF X-PONDERS ATC 2 P/N 7517800-10004.
